MathSciNet Relay Station
MathSciNet bibliographic data
MR1451422 (98e:82003) 82B05 (26B25 90C08)
McCann, Robert J. A convexity principle for interacting gases. Adv. Math. 128 (1997), no. 1, 153–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement